Skip to content
My WebMD Sign In, Sign Up
Got a question for everybody out there
avatar
brezinabnam posted:
I was diagnosed with Breast Cancer at the end of August. I had a double mastectomy on September 7. I finished chemotherapy in the middle of January. During chemo, I started having pains in my pelvic area, I was told it might be my ovaries shrinking because of the chemo. I currently am going through radiation and just this week, I've had 2 episodes of pain in the pelvic area again. Could it be my ovaries? Or is it something else?? If somebody could help me, or has had similar pain and can tell me what's going on, I would really appreciate it. God Bless
Reply
 
avatar
vajanie responded:
Hi,

It seems that you and I have been on a similar schedule of surgery and treatment. I finished chemo late December, left mastectomy in early August. Being fairly new myself, I don't know that I can be of help in telling you what's going on, but I do know that with this history of pelvic pain, I wouldn't accept the explanation of possibly shrinking ovaries. I would grab a doctor on your oncology team and ask for examination, tests, whatever is needed. This is tough enough without having to worry about this pain.

Best of luck to you and I hope you get some answers.

Janie


Helpful Tips

Radiation Burns
I had terrible burns over 2/3rds of my breast after 7 weeks of radiation & I was miserable. Here is what I did. The doctor told me to ... More
Was this Helpful?
14 of 18 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center